Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1976, Volume 44, Issue 3

The Interpolation of the Lorenz Curve and Gini Index from Grouped Data<479:TIOTLC>2.0.CO;2-Z
p. 479-483

Joseph L. Gastwirth, Marcia Glauberman

This paper applies a simple heuristic interpolator to estimating the Lorenz curve from grouped data. Precise conditions are given to insure that the method yields a convex curve. The results are illustrated on United States tax data.

Log In To View Full Content